Singularities of divisors on flag varieties via Hwang's product theorem
Bull. Korean Math. Soc. 2017 Vol. 54, No. 5, 1773-1778
Published online July 20, 2017
Printed September 30, 2017
Evgeny Smirnov
Independent University of Moscow
Abstract : We give an alternative proof of a recent result by B.~Pasquier stating that for a generalized flag variety $X=G/P$ and an effective $\QQ$-divisor $D$ stable with respect to a Borel subgroup the pair~\mbox{$(X,D)$} is Kawamata log terminal if and only if~\mbox{$\lfloor D\rfloor=0$}.
Keywords : klt pair, flag variety, log canonical threshold
MSC numbers : Primary 14E30; Secondary 14M15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd